Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the dosage of the abortion pill?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
My waif take 4 tablets.she is 30days pregnant. After 6 hrs can give nather 2 tablets
Posted Wed, 17 Apr 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Tablets for termination of pregnancy should not be taken without confirming the intrauterine pregnancy and excluding the ectopic pregnancy.
So better to consult gynecologist once.
Let your wife undergo physical examination and ultrasound once.
After confirming the intrauterine pregnancy and gestational age, your doctor will prescribe tablets to you.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: What is the dosage of the abortion pill? 10 minutes later
Already my waif take 4 cytolog 200mg and doctor told me 2 give anther 2 tablets after 6 hrs. And nather 2 after 6 hrs
 
 
Answered by Dr. Sree Gouri SR 25 minutes later
Hi,
That may be the protocol followed by your doctor. No problem your wife can take the tablets as recommended by your doctor.
But she may have a little bit of nausea, bloating sensation etc.
She can take symptomatic treatment for it.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: What is the dosage of the abortion pill? 6 minutes later
2hrs left bt steel not pledging
What is symptomatic treatment please help me
 
 
Answered by Dr. Sree Gouri SR 15 minutes later
Hi,

After completion of the course of tablets it may take 12 to 24 hours for the onset of bleeding.
Symptomatic treatment means she can take antacids and anti-emetics etc. to reduce the side effects.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor